MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ASPHERE M SPEC 11/13 36 +0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS

DEPUY INTERNATIONAL LTD - 8010379 ASPHERE M SPEC 11/13 36 +0; S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Model Number 1365-31-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Foreign Body Reaction (1868); Pain (1994); Injury (2348); No Code Available (3191)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received.After review of medical records, the patient was revised for painful right tha, metallosis, and mechanical loosening of the cup.Intra-operative notes reported that there was excess fluid in the joint.The cup was found to be loosed and there was softening of acetabular bone in the medical wall region.Doi: (b)(6) 2009; dor: (b)(6) 2019; right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.

Brand Name
ASPHERE M SPEC 11/13 36 +0
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10368647
Report Number1818910-2020-17637
Device Sequence Number3371206
Product Code JDI
UDI-Device Identifier10603295033370
UDI-Public10603295033370
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2014
Device Model Number1365-31-100
Device Catalogue Number136531100
Device Lot Number2920252
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN CAN BONE SCREW 6.5MMX30MM; PINN SECTOR W/GRIPTION 54MM; PINNACLE MTL INS NEUT36IDX54OD; S-ROM*SLEEVE PRX ZTT, 22B-SML; SROM STM STD 36+12L 17X22; PINN CAN BONE SCREW 6.5MMX30MM; PINN SECTOR W/GRIPTION 54MM; PINNACLE MTL INS NEUT36IDX54OD; S-ROM*SLEEVE PRX ZTT, 22B-SML; SROM STM STD 36+12L 17X22
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight61